Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 292, NWS Atlanta, GA

August 8, 2020Toombs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 8, 2020, 3:41 PM EDT for Toombs County, Georgia. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2020, 3:41 PM EDT (19:41 UTC)
Expired
Aug 8, 2020, 4:05 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Toombs County, GA

The radar

The Robins AFB radar (KJGX), 124 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 3:42 PM EDTTSTM WND DMG2 N English Eddy, GATWO TREES WERE DOWNED ON HIGHWAY 1 NEAR H POWELL ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2020-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2020-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
510 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
1019 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

412 
WUUS52 KFFC 081941
SVRFFC
GAC279-082030-
/O.NEW.KFFC.SV.W.0292.200808T1941Z-200808T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
341 PM EDT Sat Aug 8 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Toombs County in southeastern Georgia...

* Until 430 PM EDT.

* At 340 PM EDT, a severe thunderstorm was located over Johnson
  Corner, moving east at 5 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Lyons, Vidalia, Santa Claus, South Thompson, English Eddy, Center,
  Toombs Central, New Branch, Rock Springs, Cedar Crossing, Johnson
  Corner and Grays Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3192 8223 3191 8225 3193 8226 3194 8228
      3193 8230 3195 8231 3193 8231 3194 8238
      3196 8238 3195 8239 3196 8241 3195 8240
      3197 8243 3205 8246 3220 8235 3215 8219
      3214 8220 3191 8223
TIME...MOT...LOC 1940Z 284DEG 6KT 3204 8231 

HAIL...1.50IN
WIND...60MPH
 
$$
1 follow-up statement
636 
WWUS52 KFFC 082005
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
405 PM EDT Sat Aug 8 2020

GAC279-082015-
/O.CAN.KFFC.SV.W.0292.000000T0000Z-200808T2030Z/
Toombs GA-
405 PM EDT Sat Aug 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TOOMBS COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe 
limits, and is exiting the warned area, therefore, the warning has 
been cancelled.  However, gusty winds and heavy rain are still 
possible with this thunderstorm.

LAT...LON 3192 8223 3191 8225 3193 8226 3194 8228
      3193 8230 3195 8231 3193 8231 3194 8238
      3196 8238 3195 8239 3196 8241 3195 8240
      3197 8243 3205 8246 3220 8235 3215 8219
      3214 8220 3191 8223
TIME...MOT...LOC 2003Z 284DEG 6KT 3203 8226 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 2:48 PM EDT, 53 minutes earlier.

Area forecast discussion, Aug 8, 2:48 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
248 PM EDT Sat Aug 8 2020

.SHORT TERM /Tonight through Sunday Night/...

Weak boundary remains situated across central portions of the state
this afternoon. The best moisture/instability is along and south of
the weak front, with a (very) slightly drier airmass north of the
boundary this afternoon. Surface instability is fairly impressive
this afternoon and storms should continue to fire along old
outflows/mesoscale boundaries. For the last several nights,
convection has lingered to around midnight, so will leave in
at least isolated pops in through midnight/1AM.

Already had some stronger storms develop with decent cores. Storm
mode should be mostly pulse and the primary hazards would be strong
gusty winds and frequent lightning strikes. A few isolated severe
thunderstorms are not out of the question, with damaging wind gusts
being the primary severe hazard. BL flow remains at 10kt or below,
so storms will also be slow movers and capable of locally heavy
rainfall, especially with PWATS of 2"+. The hi-res models are
progging a bit more convective coverage across the CWA tomorrow
afternoon, with moisture slightly increasing.

Heat Index/Apparent T values are currently below criteria for the
remainder of this afternoon and Sunday afternoon, but values between
100 and 105 will possible mainly along and south of Athens to
Columbus. Temps are running 5 to 7 degrees above normal.

NListemaa

&&

.LONG TERM /Monday through Saturday/...

The main characteristic for the extended portion of the forecast
will be a fairly messy synoptic setup where we wedged are between an
area of high pressure to the west and to the east. This will result
in some days of weak troughing and other days of very weak flow on
the edge of high pressure. Even though the flow overall will be
pretty week, perturbations moving through the flow in addition to an
overall increase in moisture through the period will still lead to
increased rain chances through the extended. Chances for showers and
thunderstorms are expected to increase as we progress each day
with several afternoons of area-wide likely pops from Wednesday
onward. Showers and thunderstorms should be mostly diurnal in
nature with the highest coverage during the afternoon and
evenings, but some showers and storms may linger into the
overnight hours as well. As with most summer days, a few strong to
isolated severe storms will also be possible.

In addition to increasing chances for rain, temperatures will be on
the increase as well. High temperatures on Monday through Wednesday
are expected to be about 4 to 7 degrees above average with 80s in
the mountains, mid 90s across the metro, and mid to upper 90s across
central Georgia. Temperatures should be just a few degrees cooler
for the second half of the week as chances for rain and cloud cover
increase, although highs in the 90s are still expected. The mix of
warm temps with increased moisture across the area may lead to
issues with heat indices near heat advisory criteria. As the
forecast stands now, heat indices near 100 to 105 degrees will be
possible across central Georgia through the first half of the
week. We will continue to carefully monitor these areas for the
need for any heat advisories over the coming days. Overnight
temperatures are expected to be in the 60s and 70s, remaining just
a few degrees above average.

Reaves

&&

.AVIATION...
18Z Update...
Winds will remain the forecast problem. Speeds are very light and
are typically averaging 3-4kt. Models do seem to want to favor the
west side today, so at ATL have indicated a direction. Elsewhere,
winds may be more VRB. Wind speeds again tomorrow will be 3-4kt
and even more variable in nature. Pops pretty low the next two
days...so have only included a VC.

//ATL Confidence...18Z Update...
Med confidence winds through the period. High confidence remaining
elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  94  71  93 /  30  30  20  40
Atlanta         73  93  73  91 /  20  30  20  40
Blairsville     64  86  65  85 /  20  20  20  40
Cartersville    71  94  71  91 /  20  20  20  40
Columbus        74  96  74  97 /  20  30  20  40
Gainesville     70  92  71  91 /  30  20  20  40
Macon           72  95  73  95 /  30  40  30  40
Rome            70  94  71  92 /  20  20  20  40
Peachtree City  71  93  72  92 /  20  30  20  40
Vidalia         74  95  75  94 /  40  60  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....Reaves
AVIATION...NListemaa
Hazardous weather outlook, Aug 8, 2:42 PM EDT, 59 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
242 PM EDT Sat Aug 8 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
242 PM EDT Sat Aug 8 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated to scattered thunderstorms are expected across central
and portions of north Georgia this afternoon and evening. A few
storms will be strong to possibly severe with strong to damaging
winds, frequent lightning and locally heavy rainfall.

Heat indices of 100 to 105 can be expected for much of central
Georgia this afternoon. Those outside for prolonged periods
should make sure to take precautions from the heat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms can be expected Sunday with
scattered to numerous thunderstorms Monday through Friday. A few
storms will be strong to severe with strong to damaging winds,
frequent lightning and locally heavy rainfall.

Heat indices of 100 to 105 can be expected over central and portions
of north Georgia well into the week. Those outside for prolonged
periods should make sure to take precautions from the heat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 8, 3:10 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
310 PM EDT Sat Aug 8 2020

GAZ112-113-081945-
Toombs GA-Montgomery GA-
310 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOOMBS AND SOUTHERN
MONTGOMERY COUNTIES UNTIL 345 PM EDT...

At 309 PM EDT...a line of strong thunderstorms extended from near
Ponderosa to Cedar Crossing, moving south at 5 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
English Eddy, Toombs Central, Ohoopee, New Branch, Ponderosa, Grays
Landing, Rock Springs, Cedar Crossing, Johnson Corner, McNatt Falls
and South Thompson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3194 8228 3193 8230 3195 8231 3193 8231
      3194 8238 3196 8238 3195 8239 3197 8244
      3197 8248 3196 8250 3195 8248 3195 8249
      3196 8254 3198 8254 3223 8221 3216 8218
      3214 8220 3191 8223
TIME...MOT...LOC 1909Z 351DEG 6KT 3216 8226 3200 8242

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 8, 3:20 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
320 PM EDT Sat Aug 8 2020

GAZ070-071-081-082-082000-
Lamar GA-Monroe GA-Bibb GA-Crawford GA-
320 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR...SOUTHWESTERN
MONROE...NORTHWESTERN BIBB AND CRAWFORD COUNTIES UNTIL 400 PM EDT...

At 319 PM EDT...a line of strong thunderstorms extended from near
Brent to Russellville to near Musella, moving east at 5 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Forsyth, Roberta, Culloden, Knoxville, Redbone, Lake Tobesofkee,
Sandy Point, Horns, Collier, Russellville, Brent and Musella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3266 8409 3269 8411 3268 8412 3268 8413
      3269 8414 3268 8417 3280 8414 3280 8412
      3299 8412 3299 8413 3304 8413 3306 8389
      3286 8379 3262 8395
TIME...MOT...LOC 1919Z 279DEG 5KT 3295 8405 3287 8400 3276 8406

HAIL...0.75IN
WIND...40MPH
Local storm report, Aug 8, 3:27 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT SAT AUG 08 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     4 WSW LOWERY            32.34N  82.87W
08/08/2020                   LAURENS            GA   911 CALL CENTER

            A TREE WAS DOWNED ON SCOTLAND ROAD AT ST. MARK ROAD.

&&

EVENT NUMBER FFC2001072

RWILLIS
Special weather statement, Aug 8, 3:30 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Sat Aug 8 2020

GAZ095-105-107-082015-
Dooly GA-Houston GA-Pulaski GA-
330 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOOLY...HOUSTON AND
WESTERN PULASKI COUNTIES UNTIL 415 PM EDT...

At 330 PM EDT...strong thunderstorms extended from near Perry to
Unadilla, moving east at 15 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Perry, Hawkinsville, Unadilla, Pinehurst, Hayneville, Browndale,
Meadowdale, Sand Bed, Houston Lake, Grovania, Elko, Mock Springs,
Grove Park, Ocmulgee Public Fishing Area, Moss Oak, Pulaski State
Prison, Bonaire, Henderson, Kathleen and Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3229 8386 3229 8385 3232 8385 3245 8381
      3245 8380 3247 8380 3257 8359 3240 8349
      3240 8350 3238 8347 3231 8343 3212 8360
      3212 8361 3207 8364
TIME...MOT...LOC 1930Z 286DEG 12KT 3242 8371 3228 8375

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 8, 3:34 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
334 PM EDT Sat Aug 8 2020

GAZ074>076-085-082015-
Jefferson GA-Washington GA-Glascock GA-Johnson GA-
334 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...EASTERN WASHINGTON...
GLASCOCK AND JOHNSON COUNTIES UNTIL 415 PM EDT...

At 333 PM EDT...strong thunderstorms extended from near Agricola to
near Sandersville to Wrightsville. These storms were nearly
stationary.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Sandersville, Louisville, Wrightsville, Gibson, Wrens, Wadley,
Davisboro, Tennille, Harrison, Stapleton, Bartow, Avera, Mitchell,
Riddleville, Edge Hill, Edgehill, Kite, Hamburg State Park, Downs and
Grange.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3272 8246 3269 8250 3266 8249 3265 8247
      3264 8251 3261 8254 3266 8274 3301 8285
      3321 8282 3324 8275 3325 8275 3329 8252
      3317 8234
TIME...MOT...LOC 1933Z 272DEG 4KT 3316 8276 3301 8277 3273 8269

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 8, 3:36 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
336 PM EDT Sat Aug 8 2020

GAZ096-097-109-082015-
Laurens GA-Bleckley GA-Dodge GA-
336 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAURENS...EASTERN
BLECKLEY AND NORTHWESTERN DODGE COUNTIES UNTIL 415 PM EDT...

At 336 PM EDT...a strong thunderstorm was over Goldsboro, moving
east at 5 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cochran, Chester, Dexter, Dudley, Montrose, Dubois, Gresston, Empire,
Yonkers, Roddy, Rowland, Goldsboro and Rebie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3236 8335 3255 8329 3256 8327 3256 8306
      3238 8301 3223 8318
TIME...MOT...LOC 1936Z 284DEG 6KT 3244 8325

HAIL...0.75IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 10:03 PM EDTSpecial Weather StatementFFCForsyth27 min
Aug 8, 1:44 PM EDTSpecial Weather StatementFFCLaurens, Montgomery31 min
Aug 8, 1:48 PM EDTSpecial Weather StatementFFCMacon, Taylor27 min
Aug 8, 2:12 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Montgomery, Toombs, Treutlen48 min
Aug 8, 2:15 PM EDTSpecial Weather StatementFFCBibb, Crawford, Macon, Peach, Schley, Taylor and 1 more45 min
Aug 8, 2:28 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen47 min
Aug 8, 2:30 PM EDTSpecial Weather StatementFFCWhite60 min
Aug 8, 2:55 PM EDTSpecial Weather StatementFFCDodge, Laurens, Montgomery, Wheeler50 min
Aug 8, 2:56 PM EDTSpecial Weather StatementFFCMacon49 min
Aug 8, 3:06 PM EDTSpecial Weather StatementFFCBleckley, Twiggs39 min
Aug 8, 3:10 PM EDTSpecial Weather StatementFFCToombs35 min
Aug 8, 3:17 PM EDTSevere Thunderstorm WarningFFCToombs28 min
Aug 8, 3:20 PM EDTSpecial Weather StatementFFCCrawford, Monroe40 min
Aug 8, 3:30 PM EDTSpecial Weather StatementFFCHouston45 min
Aug 8, 3:34 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Johnson, Washington41 min
Aug 8, 3:36 PM EDTSpecial Weather StatementFFCBleckley39 min
Aug 8, 3:55 PM EDTSpecial Weather StatementFFCSumter35 min
Aug 8, 3:56 PM EDTSpecial Weather StatementFFCUnion34 min
Aug 8, 4:04 PM EDTSpecial Weather StatementFFCTelfair41 min
Aug 8, 4:08 PM EDTSpecial Weather StatementFFCPulaski37 min
Aug 8, 4:11 PM EDTSpecial Weather StatementFFCJefferson, Washington49 min
Aug 8, 4:21 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington39 min
Aug 8, 4:42 PM EDTSpecial Weather StatementFFCTelfair, Wheeler48 min
Aug 8, 4:44 PM EDTSpecial Weather StatementFFCDodge46 min
Aug 8, 4:56 PM EDTSpecial Weather StatementFFCJefferson34 min
Aug 8, 5:06 PM EDTSpecial Weather StatementFFCBaldwin, Putnam39 min
Aug 8, 5:27 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Stewart, Sumter, Webster48 min
Aug 8, 6:02 PM EDTSpecial Weather StatementFFCPutnam43 min
Aug 8, 6:39 PM EDTSpecial Weather StatementFFCGreene, Morgan, Newton, Oconee, Oglethorpe, Taliaferro51 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.